• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Unusal vaginal bleeding!!

#1
Help me out here friends. I'm on the pill, Yasmin, and bleed after 3 weeks on the pills. The same system for ages. But now, on day 18 of lipotrim I'm bleeding. I dont get it one bit. I could understand if I wasn't on the pill that the shock of weight loss to the body might effect the cycle but I thought while on a contraceptive pill that all this was by passed.
A little concerned now. Any ideas??
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Serha

Silver Member
#2
Hi Abnid, i'm sorry but i won't be of much use! I stopped taking the pill in december but i'm quite expecting a strange period this month, as i'm only on day 1. Hope you get it sorted!
 
#3
Hmm I not on the pill and Im getting the same. Its not quite a full blown totm but it is worrying. Thanks for posting this Abnid, I wasnt sure to how to broach the topic in case of TMIs.
 
#4
Not much help but I wasn't due to start until sunday as my last pill was weds and yet I actually started totm on weds, not happy!!! Not sure what's going on either!! X
 

Mirjam

Never Ever Give Up!
#5
Since I started on LT 12 weeks ago I've only had 1 period, am having no. 2 period since yesterday. Not on the pill as I'm allergic to hormones :(
Better check it with LT or talk to your doctor on Monday.
 
#6
I havent had a period since october last year when I had a coil put in. I then came on 2 days after starting LT and aint stopped since. Having a nearly 3 week totm is not my idea of fun lol. And i am so sure its because of the LT. I cant understand why though! But it seems to be wuite common that people get strange TOTM whilst on it so I wouldnt worry x
 

Cham Pers

size 8 by July
#7
Wierd squeeze, ive got a coil and ive had no bleeding thankfully but i hope i dont get one now ive said that! Ive got to have it removed under a general anesthetic coz its moved right up to the top of my womb, the threads have gone and they cant get it out any other way! :-(
 
#8
Thanks girls for imput.
I phoned chemist this morning and of course the usual guy isn't there, just a locum who really knows nothing about Lipotrim. Anyway, he says he has never heard of theis type of bleeding with Yasmin and I should come off Lipotrim. I said that I cant just come off it that I have to do refeed etc. He didn't even know about this. So he said to half my daily use of it and over a week get off it altogether.
I think I will have to. I already feel anemic and I'm prone to this. Now with the bleeding it can only get worse.
Might ring another chemist and ask them what they think.

Champer, thats bloody (excuse pun) awful!! I never had the coil but GA to remove is very unusual Id say.

Squeeze.....watch for anemia girl!! You could be losing a lot of iron there. Doesn't sound right.

Serha, Harle, Lolapink and Mirjam.....isn't it very strange. I was never told that this would confuse the menstrual system yet all of you have had changes!!
Lets hope there are no unplanned pregnancies!!
 

Serha

Silver Member
#9
Hahaha well that'd just put a stop to the skinnying altogether!!! No buns!!!
 

Mirjam

Never Ever Give Up!
#10
Abnid, before you come off LT, please give the LT help line a call to see what they say as it might be something completely different? And make an appointment with your doctor on Monday as well. Good luck hun and I hope you don't have to come off LT.

@ Squeeze and Cham Pers: I don't know if a coil is the same as a IUD but when I had my IUD placed years ago, I started suffering from really bad womb infections, ended up suffering from endometriosis which caused that I cannot have any children. Please be careful with contraception like that as I've heard from other women they've had bad problems as well. xxx
 

~nix~

Silver Member
#11
maygbe i can help..

last time i was on lt i had a lot of bleeding...
I had more or less bleeding off and on for the whole 12 weeks.

I went to my doctor and he said that the ketosis increases the eastrogen in your body and therefore makes your body think your on a period, you bleed.

this is my second time on lipotrim and yes this time again ive bled a lot off and on days here and there.... once you stop lt you go back to normal...

just a not so good side effect of an otherwise amazing diet.....


hope this helped

Nikki
 
#12
Blimey Cham that don't sound good!! Hope it all goes ok!!! I have no choice but to have a coil as my body reacts very badly to the high levels of hormones in other contraceptions. Iv had no problems so far and Mirjam I'm so sorry to hear about ur problems with it and the consequences :( I know my body very well and always know when somethings not right so will be aware if I get any infections etc and I'll just have it out. I don't bloomin need it anyway... Am on a total man embargo lol. But thankyou for the advice.

Definitely give the LT line a call because it does seem to be a common side effect and as has been said... Ketosis completely changes your endocrine system and the hormones that are produced. That's why stress is significantly reduced in a lot of cases as the stress hormone is inhibited. Very likely that other hormones are indeed increased like oestrogen. I don't think it's anything to worry about and the loss of iron shouldn't be a problem as LT contains alot more iron than my previous diet!!

Worth checking out though x
 

Cham Pers

size 8 by July
#13
Help ive got tummy ache now i know i shudnt have said anything! Feels like monthlys tummy pain :-( im just gonna ignore it and hope it goes away. Yep its definateky a GA i gotta have coz when i went in under local anethsetic to have a colpiscopy tgey said they couldnt do it coz they need to use a contraption thingy to get it out and the pain is so intense can cause a cardiac arrest :-( that scared the hell outta me and now i dont want it out i was gonna ask if i cud leave it put and go on the inhection instead :)
 

Cham Pers

size 8 by July
#14
Sorry my spelling is awful
 
#15
Oh bloody hell Cham your freaking me out lol! Iv got a colposcopy Tuesday :( I hope they don't find that mines done a disappearing act! Lol. I know they tell you to check it but I'm too scared ha ha. The thought of it even being there freaks me out... If I felt it I think I'd puke lol. God well I hope it all goes ok :( there's nothing I hate more than deep vag pain lmao. Reminds me too much of when they check your cervix in labour *aaaarrrgghhhh* lol. You have definitely made me consider having it removed! U poor thing :( xx
 

Cham Pers

size 8 by July
#16
Ooooea sorry squeeze! Poor u having the same thing its not too bad was glad when it was over! Lol ive had 2 colposcopy's 10 years apart! Ouch hope it doesnt come back again! Good luck for tues hope it
all goes ok. Im sure ur coil is fine its just my luck i tell ya! Xxxxc
 
#17
Iv been told it's really horrid... Iv never had one before and I'm feckin dreading it. I could bloody cry just thinking about it. Guess it's better than having cancer though! Yeh I'm sure my coil is fine... I think I'd know if it wasn't. Thanks for your wishes for Tuesday... God men have it easy huh!!! Xx
 

Cham Pers

size 8 by July
#18
Its not that bad dont worry you cant feel a thing! The most worst part is having 3 people staring down at ur privates! Its over really quickly and all you should have after is a bit uncomfortable nothing too bad! You can see whats goung on a big screen its quite interesting they talk u thro every step of the way it will be a piece of p!ss xxxx big hugs xxxx
 
#19
Wow thanks Cham :) that's really chilled me out. Iv been worrying so much. Thanks hun xx
 
#20
crossing my fingers that my body doesnt start this! not had a period for 2.5 years since i had the contraceptive implant in my arm and DONT want them back!!!!
 


Similar threads